# SDR SWAA2014090231447

- Difficulty date: August 15, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 63,970 hours, 51,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 360 BETWEEN STRINGER 28L TO 28R.  REPAIRED FRAME IAW EA.
